It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-02-2006, 11:44 AM   #1
Senior Member
(female)
 
Join Date: Jun 2006
Location: Evansville, IN
Posts: 195
Donna-Sue HB User
Red face My Doctor is .............

In just two weeks upping my dosage on Prozac for anxiety, from 20 mgs. to 40 mgs. Does this sound right? I have really bad anxiety attacks while driving on the freeway, or high places, or heck, even bridges.

Help, pls. with your feedback. I love you all..

Donna-Sue

 
Old 10-02-2006, 12:39 PM   #2
Senior Member
(female)
 
Join Date: Jun 2006
Location: Evansville, IN
Posts: 195
Donna-Sue HB User
Re: My Doctor is .............

Please, and what has been your luck with this anti-depressant? I Have high anxiety, not depression?????????

 
Sponsors Lightbulb
   
Old 10-02-2006, 12:44 PM   #3
Senior Veteran
(female)
 
fusionqueen's Avatar
 
Join Date: Mar 2005
Posts: 1,033
fusionqueen HB Userfusionqueen HB Userfusionqueen HB User
Re: My Doctor is .............

donna-sue
how did you feel on the 20 mg? You may be on to high of a dosage ..........some of these ssri snri meds can casue more anxiety in the begining or it may not be the med for you..........I would try dropping it back down if you just started feeling like this after upping it.

Keep me posted!

 
Old 10-02-2006, 12:49 PM   #4
Senior Member
(female)
 
Join Date: Jun 2006
Location: Evansville, IN
Posts: 195
Donna-Sue HB User
Re: My Doctor is .............

Thank you, the 20 mgs, as help a tiny bit, but still feel allot of anxity. Maybe I am not giving it enough time? I hate this, I am getting ready to start too, that makes my anxiety worse.................

 
Old 10-02-2006, 12:59 PM   #5
Senior Member
(female)
 
Join Date: Aug 2006
Location: New Jersey
Posts: 111
Jackkey97 HB User
Re: My Doctor is .............

Donna Sue- How long have you been on the medication for? They say it takes a good 6 weeks for you to start seeing some change. Maybe you need to be on a different type of drug. I still have not found one that works for me on an everyday basis. I am on Ativan for when I have an attack, that seems to help me. Talk to your doctor, and try not to worry about it. If you don't feel like they are working for you stop taking them and ask for something else. Keep us posted on your progress.
Jackie

 
Old 10-02-2006, 01:21 PM   #6
Senior Member
(female)
 
Join Date: Jun 2006
Location: Evansville, IN
Posts: 195
Donna-Sue HB User
Re: My Doctor is .............

Hi Jackie,

The doctor just prescribed Kloplin (SP) to help, but only been on the Prozac for 2 weeks..........maybe I should give it some more time.??

 
Old 10-02-2006, 01:28 PM   #7
Senior Member
(female)
 
Join Date: Aug 2006
Location: New Jersey
Posts: 111
Jackkey97 HB User
Re: My Doctor is .............

As long as you are not getting any of the warnings or side effects from it than yes I would suggest you give it some time. I had to stop taking Lexapro within the first 3 days of taking it. It raised my blood pressure (side effect). Hang in there. You are going to be ok.
Jackie

 
Old 10-02-2006, 01:32 PM   #8
Senior Member
(female)
 
Join Date: Jun 2006
Location: Evansville, IN
Posts: 195
Donna-Sue HB User
Re: My Doctor is .............

Thanks sweetheart,

I needed to hear that.................patience, I don't have allot at this point....

 
Old 10-02-2006, 01:36 PM   #9
Senior Member
(female)
 
Join Date: Aug 2006
Location: New Jersey
Posts: 111
Jackkey97 HB User
Re: My Doctor is .............

I understand. That was the main reason why I came on these boards in the first place. It is crazy how many people on here have the same symptoms. I always feel that when I tell my doctor what or how I am feeling that no one else feels the way I do. If you read thru some to the anxiety posts on here you will see that you are not alone in anyway at all!!!! Please keep me posted and if you need to talk drop me a line.
Jackie

Last edited by Jackkey97; 10-02-2006 at 06:21 PM. Reason: Please read and follow the posting rules, do not provide off board contact information of any kind. Ms_Mod

 
Old 10-02-2006, 02:10 PM   #10
Senior Member
(female)
 
Join Date: Jun 2006
Location: Evansville, IN
Posts: 195
Donna-Sue HB User
Re: My Doctor is .............

Thank you so much....You are so sweet. I will keep you posted..........tomorrow, I start on 40mgs. of prozac...........ewwwwwwww.

Last edited by ms_mod; 10-02-2006 at 02:59 PM.

 
Old 10-02-2006, 02:39 PM   #11
Member
(female)
 
Join Date: May 2005
Posts: 57
girlwitstyle HB User
Re: My Doctor is .............

Hi Donna-Sue,

we spoke last week? How are you doing!?

Be careful going from 20 to 40mg...that is quite an increase. I've been having a really tough time on the prozac and had to decrease from 20mg to 10mg! And my anxiety is still through the roof on 10mg!
Maybe you should try taking a 10mg and a 20mg, a 30mg dose before heading up to 40mg?
That is what my doctor suggested when I get to that stage.

In the meantime, are you feeling more anxious and jittery on the prozac? I am! Weird, because I took prozac before but it didn't give me any of these symptoms but then I never had anxiety then!

Let me know how you do.
Good luck.
Do you also have a lack of appetite? I barely can eat anything and I have a bad tummy non-stop.


i'm taking xanax to control the anxiety from the prozac.... oh lord!

 
Old 10-02-2006, 03:44 PM   #12
Senior Veteran
(female)
 
Join Date: Sep 2006
Location: Boston, MA
Posts: 1,344
j2006 HB User
Re: My Doctor is .............

I have tried several meds and it usually takes 6 to 8 weeks for me to start feeling the full effect. I also take klonopin until it really kicks in - just a small bite at bedtime. This helps me thru the next day with any anxiety.

 
Old 10-02-2006, 04:15 PM   #13
Member
(female)
 
Join Date: Dec 2003
Posts: 95
amberil HB User
Re: My Doctor is .............

Hi Donna Sue! I'm sorry to hear you're having a hard time still. I guess the Lexapro didn't work for you? I hope the Prozac will start to work and you will feel better. Good luck! ((HUGS))
Amber

 
Old 10-03-2006, 07:30 AM   #14
Senior Member
(female)
 
Join Date: Jun 2006
Location: Evansville, IN
Posts: 195
Donna-Sue HB User
Re: My Doctor is .............

Hi Amber.

I don't understand why the doctor took me off Lexapro so quick, I was in between doctors, my old doctor passed away, so this one gave me lexapro.

How are you on Lexapro? I have wondered about you so much....... Hope you are doing better.

Well, I can say the prozac hurts my stomach, guess I should eat something with it...........?????? But I want to give this med a benefit of the doubt??! I think doctors mess with your mind, and just ............guess. Or it is just Anxiety????!!!!!!!!!! NOW Always..................

I am scard to up this so quickly? Why he is doing this is because he thinks maybe it is not working yet? Heck, only two weeks. I am lost. And get this, he wants me to get of the Klonplin...............OMG, I have taken it for almost two years, and YES, I believe it has help a big amount. What should I say or do? I don't want off of this, my other doctor would not have done this.................I am upset.........What is your all's imput..............?

 
Old 10-03-2006, 08:21 AM   #15
Senior Veteran
(female)
 
fusionqueen's Avatar
 
Join Date: Mar 2005
Posts: 1,033
fusionqueen HB Userfusionqueen HB Userfusionqueen HB User
Re: My Doctor is .............

HOw much Klonopin do you take? I take .05 3 x daily......last year my dr tried to switch me to Xanax XR.......WHOLY COW!! I lasted thru 10 days of totaly misery before I gave in ......took a klonopin and within 1/2 hour I felt fine....will not go that route again.........why would he take you off it when you are having so much anxiety?? have you thought about another opinion???

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
My doctor is cutting ties after 7 years of pain management. I need advice ASAP! spoonmanx Pain Management 25 05-01-2010 03:40 AM
desperate for a florida doctor patriciat2110 Pain Management 4 04-06-2010 12:12 AM
Legal Issue!?!? CAN a PM doctor discharge you because you have NO insurance?!?!? demid30 Pain Management 14 10-20-2009 07:18 PM
doctor is refusing to treat me for pain arcticsmartie Fibromyalgia 8 09-05-2008 07:19 PM
Dealing With Doctor Tips, Anyone??? jam338 Fibromyalgia 3 06-24-2007 09:49 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ativan
Celexa Effexor
Klonopin
Lexapro
  Paxil
Prozac
Valium
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



ms_mod (56), Foxxii (26), d0ink (25), Frank Furter (16), Jagraal (15), Shae794 (9), iluv (9), Skip4 (9), slenderella (8), tygriff (8)

Site Wide Totals

teteri66 (1177), MSJayhawk (1004), Apollo123 (903), Titchou (847), janewhite1 (823), Gabriel (758), ladybud (753), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 01:09 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!